# SDR C2XA02CL184

- Difficulty date: September 18, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- System (JASC): 2822 · Fuel Boost Pump
- Part: Contactor
- Part number: KO122
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR FLIGHT#3764 THE CREW REPORTED WHILE IN FLIGHT DURING CROSS FEED OPERATION PUMP 1B INDICATED OFF.THE PUMP WORKED ON THE GROUND.MAINTENANCE INSPECTED AND REPLACED THE 1B FUEL PUMP CONTACTOR.OPERATIONAL CHECKS WERE GOOD.
